Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 68, NWS Bismarck, ND

July 26, 20104 counties in North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 26, 2010, 7:32 PM CDT for 4 counties in North Dakota. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2010, 7:32 PM CDT (00:32 UTC)
Expired
Jul 26, 2010, 8:15 PM CDT
In force
43 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties McHenry County, ND, McLean County, ND, Sheridan County, ND, Ward County, ND

What was reported inside it

TimeReportWhereRemark
Jul 26, 7:35 PM CDTHAIL 2.52 E Velva, NDPUBLIC REPORT OF 2.5 INCH HAIL. RELAYED BY KXMC MEDIA.
Jul 26, 7:49 PM CDTHAIL 2.5Voltaire, NDPUBLIC REPORT OF TENNIS BALL HAIL IN CITY OF VOLTAIRE. ONGOING HAIL. RELAYED BY KXMC MEDIA.
Jul 26, 8:18 PM CDTTSTM WND DMGBalfour, NDTREES DOWN AND TWISTED. RELAYED BY KHND RADIO.
Jul 26, 8:24 PM CDTHAIL 2.75Balfour, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 5:15 PM CDTSevere Thunderstorm WatchSPC10 hr
Jul 26, 7:09 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1740 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
2513 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WFUS53 KBIS 270032
TORBIS
NDC049-055-083-101-270115-
/O.NEW.KBIS.TO.W.0068.100727T0032Z-100727T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
732 PM CDT MON JUL 26 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTH CENTRAL SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 815 PM CDT

* AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR VELVA...OR 23 MILES SOUTHEAST OF MINOT...AND
  MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSO...VOLTAIRE...BERGEN...KARLSRUHE...BALFOUR...KIEF...DRAKE...
  BUTTE AND KRUEGER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.

THIS TORNADIC THUNDERSTORM HAS A HISTORY OF PRODUCING BASEBALL SIZE 
HAIL. 

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4815 10076 4813 10060 4803 10031 4772 10042
      4783 10094 4786 10100 4795 10108 4814 10105
TIME...MOT...LOC 0031Z 288DEG 21KT 4800 10093

$$

HEINERT
2 follow-up statements
833 
WWUS53 KBIS 270042
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
742 PM CDT MON JUL 26 2010

NDC049-055-083-101-270115-
/O.CON.KBIS.TO.W.0068.000000T0000Z-100727T0115Z/
MCLEAN ND-SHERIDAN ND-MCHENRY ND-WARD ND-
742 PM CDT MON JUL 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WARD...
SOUTHERN MCHENRY...NORTH CENTRAL SHERIDAN AND NORTHEASTERN MCLEAN
COUNTIES UNTIL 815 PM CDT...

AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR VOLTAIRE...OR 26 MILES SOUTHEAST OF MINOT...
MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS A HISTORY OF PRODUCING FUNNEL CLOUDS AND BASEBALL 
SIZE HAIL. 

LOCATIONS IMPACTED INCLUDE...
  BERGEN...KARLSRUHE...BALFOUR...KIEF...DRAKE...BUTTE AND KRUEGER
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4815 10076 4813 10060 4803 10031 4772 10042
      4783 10094 4786 10100 4795 10108 4814 10105
TIME...MOT...LOC 0042Z 295DEG 19KT 4799 10080

$$

HEINERT
576 
WWUS53 KBIS 270102
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
802 PM CDT MON JUL 26 2010

NDC101-270111-
/O.CAN.KBIS.TO.W.0068.000000T0000Z-100727T0115Z/
WARD ND-
802 PM CDT MON JUL 26 2010

...THE TORNADO WARNING FOR SOUTHEASTERN WARD COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. HOWEVER...NORTHERN WARD COUNTY REMAINS IN A SEVERE 
THUNDERSTORM WARNING UNTIL 845 PM CDT. 

LAT...LON 4784 10084 4787 10094 4795 10093 4811 10090
      4815 10076 4813 10060 4803 10031 4772 10042
TIME...MOT...LOC 0101Z 295DEG 19KT 4795 10066

$$

NDC049-055-083-270115-
/O.CON.KBIS.TO.W.0068.000000T0000Z-100727T0115Z/
MCLEAN ND-SHERIDAN ND-MCHENRY ND-
802 PM CDT MON JUL 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MCHENRY...NORTH
CENTRAL SHERIDAN AND EXTREME NORTHEASTERN MCLEAN COUNTIES UNTIL 815
PM CDT...

AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR BERGEN...OR 33 MILES SOUTHEAST OF MINOT...
MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  BALFOUR...KIEF...DRAKE...BUTTE AND KRUEGER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4784 10084 4787 10094 4795 10093 4811 10090
      4815 10076 4813 10060 4803 10031 4772 10042
TIME...MOT...LOC 0101Z 295DEG 19KT 4795 10066

$$

HEINERT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 26, 3:14 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jul 26, 3:14 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CDT MON JUL 26 2010

.SYNOPSIS...

NORTHERN STREAM VERTICALLY STACKED LOW PRESSURE OVER NORTHERN
ALBERTA HAS AN ASSOCIATED COLD FRONT THAT EXTENDS FROM LAKE
WINNIPEG SOUTHWESTWARD INTO EASTERN MONTANA. THE NORTHERN STREAM
WESTERLIES ARE A BIT NORTH OF THE BORDER...SO THE FRONT IS SLOW
MOVING. OVER THE U.S....HOWEVER...THE SOUTHERN STREAM WILL DIRECT
A SERIES OF IMPULSES ACROSS THE NORTHERN PLAINS. THIS WILL KEEP
THE PATTERN ACTIVE EVEN AFTER THE COLD FRONT PASSES AND BECOMES
STATIONARY JUST TO THE SOUTH.

&&

.SHORT TERM...MONDAY AFTERNOON THROUGH THURSDAY NIGHT...

THE MAIN FORECAST CONCERN TODAY IS SEVERE WEATHER.

CURRENTLY...LOW-LEVEL MOISTURE ADVECTION OVER SOUTHERN AND
CENTRAL NORTH DAKOTA HAVE EDGED DEWPOINTS INTO THE UPPER 60S AND
LOWER 70S...RESULTING IN OVER 4000 J/KG OF SURFACE-BASED CAPE.
LARGE SCALE UPWARD VERTICAL MOTION SHOULD SPREAD INTO WESTERN
NORTH DAKOTA LATER THIS AFTERNOON AS A MIDDLE LEVEL SHORTWAVE
SLIDES EASTWARD ACROSS MONTANA OUT AHEAD OF THE ASSOCIATED COLD
FRONT.

CONVECTION IS EXPECTED TO INITIATE BETWEEN 22 AND 00 UTC BASED ON
THE LATEST HIGH RESOLUTION MODEL RUNS. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO CANNOT
BE RULED OUT AS 0-6 KM BULK SHEAR IS 35 TO 50 KNOTS BASED ON
LATEST RUC ANALYSIS.

THERE WILL BE A CONTINUED THREAT OF SEVERE WEATHER OVER SOUTH
CENTRAL TOMORROW...WITH THE COLD FRONT FORECAST TO EXTEND FROM THE
DEVILS LAKE BASIN INTO THE LINTON/WISHEK AREA.

THEREAFTER...THE FRONT LOOKS TO BE MORE PROGRESSIVE THAN WITH
PREVIOUS FORECASTS...ALTHOUGH OVERRUNNING PRECIPITATION WILL
REMAIN A POSSIBILITY AS AFOREMENTIONED SHORTWAVES CONTINUE TO
BOMBARD THE DAKOTAS.

LOOK FOR TEMPERATURES TO MODERATE AFTER FRONTAL PASSAGE AS A COOL
SURFACE HIGH BUILDS DOWN INTO THE NORTHERN PLAINS.

.LONG TERM...FRIDAY THROUGH MONDAY...

AN ACTIVE WEATHER PATTERN LOOKS TO PERSIST INTO THE EXTENDED
FORECAST PERIOD AS THE NORTHERN PLAINS REGION REMAINS NEAR OR
UNDERNEATH THE UPPER LEVEL JET STREAM. THIS WILL RESULT IN CHANCES
FOR THUNDERSTORMS EACH DAY ALONG WITH NEAR AVERAGE TEMPERATURES.

&&

.AVIATION...

AN AREA OF SURFACE LOW PRESSURE COMBINED WITH AN INCOMING MID LEVEL
DISTURBANCE WILL RESULT IN INCREASING CHANCES FOR THUNDERSTORMS LATE
TODAY THROUGH TOMORROW MORNING FOR ALL TAF SITES. THUNDERSTORMS WILL
GENERALLY BE FOCUSED ALONG A SLOW MOVING SFC/MID LEVEL COLD FRONT
PUSHING SOUTH INTO NORTHERN ND LATE TODAY/EARLY THIS EVENING...WITH
PRECIPITATION DEVELOPING SOUTH ALONG THE FRONT TONIGHT INTO TOMORROW
MORNING. HEAVIER SHOWERS AND THUNDERSTORMS WILL RESULT IN MVFR AND
LOWER CIGS/VIS ALONG WITH THE POTENTIAL FOR STRONG THUNDERSTORM
WINDS. CHANCES FOR THUNDERSTORMS WILL DECREASE AROUND AND AFTER 15Z
TUES ACROSS THE NORTH...WITH CHANCES CONTINUING SOUTH THROUGH 18Z
TUES AND INTO THE AFTERNOON.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS/SHORT TERM...SCHECK
LONG TERM/AVIATION...NH
Hazardous weather outlook, Jul 26, 2:50 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
250 PM CDT MON JUL 26 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-271000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
250 PM CDT MON JUL 26 2010 /150 PM MDT MON JUL 26 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS...SOME LIKELY SEVERE WITH HEAVY RAIN...CAN BE
EXPECTED LATER TODAY AND THROUGH TONIGHT AS AN UPPER LEVEL
DISTURBANCE PUSHES EAST ACROSS MONTANA...AND AS A STRONG UPPER
LOW MOVES SOUTHEAST INTO SOUTH CENTRAL CANADA. BOTH OF THESE
FEATURES WILL RESULT IN A SURFACE COLD FRONT TO ADVANCE SOUTH AND
EAST ACROSS NORTH DAKOTA LATER THIS AFTERNOON AND OVERNIGHT
TONIGHT. THE MAIN SEVERE WEATHER THREATS THIS AFTERNOON AND
TONIGHT WILL BE VERY LARGE HAIL AND STRONG WINDS. ISOLATED
TORNADOES WILL BE A POSSIBILITY AS WELL WITH SOME OF THE MORE
INTENSE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED TO REDEVELOP OR WILL BE ONGOING TUESDAY
MORNING AND AFTERNOON AS A SURFACE COLD FRONT CONTINUES TO PUSH
SOUTH AND EAST ACROSS THE STATE. THE FOCUS FOR SEVERE STORMS WILL
BE OVER SOUTH CENTRAL NORTH DAKOTA. CHANCES FOR THUNDERSTORMS WILL
GREATLY DIMINISH BY TUESDAY EVENING.

THUNDERSTORMS ARE FORECAST WEDNESDAY NIGHT THROUGH SUNDAY AS THE
NORTHERN PLAINS REMAINS IN AN ACTIVE UPPER LEVEL PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT.
SPOTTER ACTIVATION MAY ALSO BE NEEDED TUESDAY MORNING AND
AFTERNOON...SPECIFICALLY ACROSS THE SOUTH CENTRAL AND EAST
CENTRAL.

NH

In the hours before

Local storm report, Jul 26, 6:27 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
627 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             5 S COLUMBUS            48.83N 102.78W
07/26/2010  E1.25 INCH       BURKE              ND   TRAINED SPOTTER

            HAIL COVERED GROUND. HAIL LASTER APPROXIMATELY 10
            MINUTES.

&&

PAYD
Local storm report, Jul 26, 6:54 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
654 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TORNADO          1 W NIOBE               48.69N 102.24W
07/26/2010                   BURKE              ND   TRAINED SPOTTER

            ON THE GROUND FOR THIRTY SECONDS.

&&

PAYD
Local storm report, Jul 26, 7:06 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TORNADO          8 NW NEW ENGLAND        46.62N 102.99W
07/26/2010                   SLOPE              ND   FIRE DEPT/RESCUE

            TRAINED SPOTTER SIGHTED TORNADO TOUCHDOWN AT 635 CDT.
            DURATION 12 MINUTES.

&&

PAYD
Local storm report, Jul 26, 7:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
712 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             4 S KENMARE             48.62N 102.08W
07/26/2010  E1.00 INCH       WARD               ND   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER.

&&

PAYD
Local storm report, Jul 26, 7:23 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
723 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             VELVA                   48.06N 100.93W
07/26/2010  E0.88 INCH       MCHENRY            ND   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKEL SIZE HAIL IN THE CITY OF
            VELVA.

&&

PAYD
Local storm report, Jul 26, 7:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
725 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             SAWYER                  48.09N 101.05W
07/26/2010  E2.75 INCH       WARD               ND   PUBLIC

            PUBLIC REPORT OF BASEBALL SIZE HAIL IN TOWN OF SAWYER.

&&

PAYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:06 PM CDTSevere Thunderstorm WarningBISDunn54 min
Jul 26, 7:11 PM CDTTornado WarningBISBurke, Mountrail, Renville, Ward49 min
Jul 26, 7:21 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer54 min
Jul 26, 7:43 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer62 min
Jul 26, 7:56 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward49 min
Jul 26, 8:16 PM CDTTornado WarningBISMcHenry, Pierce, Sheridan, Wells44 min
Jul 26, 8:24 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward22 min
Jul 26, 8:34 PM CDTAreal Flood AdvisoryBISMcHenry, Pierce, Rolette3 hr
Jul 26, 8:40 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer50 min
Jul 26, 8:43 PM CDTSevere Thunderstorm WarningBISMcHenry32 min
Jul 26, 8:53 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan22 min
Jul 26, 9:04 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams56 min
Jul 26, 9:07 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan53 min
Jul 26, 9:27 PM CDTAreal Flood AdvisoryBISMcLean, Mercer3 hr
Jul 26, 9:32 PM CDTFlash Flood WarningBISMcHenry, Pierce, Sheridan, Wells3 hr
Jul 26, 9:39 PM CDTTornado WarningBISPierce, Wells23 min
Jul 26, 9:42 PM CDTTornado WarningBISMcLean, Sheridan33 min
Jul 26, 9:49 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Pierce, Sheridan26 min
Jul 26, 9:53 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan, Wells51 min
Jul 26, 9:56 PM CDTTornado WarningBISBurleigh, Kidder, Sheridan, Wells15 min
Jul 26, 9:58 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams46 min
Jul 26, 10:52 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan12 min
Jul 26, 11:15 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells60 min
Jul 26, 11:37 PM CDTSevere Thunderstorm WarningBISDunn, Stark38 min
Jul 26, 11:59 PM CDTSevere Thunderstorm WarningBISMercer, Oliver46 min
Jul 27, 12:24 AM CDTSevere Thunderstorm WarningBISMorton51 min
Jul 27, 12:44 AM CDTSevere Thunderstorm WarningBISOliver31 min
Jul 27, 1:15 AM CDTSevere Thunderstorm WarningBISWells60 min
Jul 27, 2:07 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder38 min
Jul 27, 2:15 AM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells60 min
Jul 27, 5:01 AM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman59 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.